# SDR N6WA2016062101

- Difficulty date: June 21, 2016
- Submitted: June 22, 2016
- Operation: Air carrier
- Aircraft: N658CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10148
- Aircraft time: 28,797 hours, 20,685 cycles
- System (JASC): 5270 · Door Warning System
- Part: Sensor
- Condition: Dirty
- Location: Emergency Exit
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

RIGHT EMERGENCY DOOR CAUTION.  CLEANED OUT THE SENSOR, PERFORMED AN OPS CHECK ON RT EMERGENCY DOOR IAW AMM 52-21-00.  OPS CHECK GOOD, NO MESSAGE FOUND ON DISPLAY, ACFT OK FOR SERVICE.
